# SDR DALA2018032601910

- Difficulty date: June 1, 2016
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 62,724 hours, 23,548 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A DENT AT THE FORWARD EDGE.   CUT OUT THE DAMAGED AREA AND REPAIRED IAW SRM 52-30-01,  REPAIR 4,  FIG 201.
